# SDR NWAA09539927

- Difficulty date: February 20, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, BOTH OF THE AFT OVERWING EMERGENCY EXIT SIGNS WERE FOUND TO BE INOPERATIVE. MX REPLACED THE BATTERIES.  OPS CHECK WAS GOOD.  (K)
